# SDR CA970421062

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: WTC21351
- Condition: Failed
- Location: Gear Hyd
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW SELECTED GEAR UP AND FAILED TO GET A RESPONSE. MAINTENANCE FOUND THAT THE HYDRAULIC POWER PACK HAD FAILED. NEW POWER PACK INSTALLED AND THE SYSTEM CHECKED OUT SERVICEABLE.
